# SDR DALA2019031501737

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 119,920 hours, 16,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN STA 859.5 AT RIGHT OBD FLOOR TRACK HAS CORROSION ON FRAME STRAP DAMAGE OUT OF LIMITS REPAIRED PER ER/A 575453-14. (LP 0984632)
